# SDR CALA9800144

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Part number: 38003681
- Condition: Smoke
- Location: Cabin
- Part time: 43,776 hours
- Component: Garrett
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT ATTENDANTS REPORTED HAZE IN CABIN WHILE ON DESCENT.  BOTH PACKS WERE RUN ON AIR CART WITH CABIN AND PACKS CHECKING GOOD.  THE APU WAS RUN ALL NIGHT WITH PACKS ON.  NO SMOKE IN CABIN OR LEAKS AT APU WERE NOTED.
